# SDR CHQA000491

- Difficulty date: May 5, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N845
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 1,886 hours, 1,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT BULB IAW 135 AMM CH 33-50-10-4.  OPS CHECKED GOOD.
